# SDR 3EJA202410280004

- Difficulty date: October 23, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N867JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605292
- Aircraft time: 10,241 hours, 6,790 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: 65430087
- Condition: Failed
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WELL, ON APPROACH INTO DAL WHEN WE CALLED FOR “GEAR DOWN“ THE GEAR WAS SELECTED DOWN AND ONLY THE LEFT MAIN GEAR CAME DOWN AND LOCKED. WE WENT AROUND AND TOWER CONFIRMED WHEN WE FLEW OVERHEAD THAT WE ONLY HAD ONE GEAR DOWN. WE DECLARED AN EMERGENCY RAN APPROPRIATE EMERGENCY CHECKLIST. PULL THE MANUAL HANDLE AND BLUE THE BOTTLE WITH A SUCCESSFUL RELEASE AND GEAR DOWN LOCKED. GOT VECTORED FOR ANOTHER LANDING AND LANDED IN DAL WITHOUT ISSUES. GAINED ACCESS TO UPLOCK SWITCHES AND FOUND THAT THE NOSE UPLOCK SWITCH WAS NOT FULLY DEPRESSED. INSTALLED NEW UPLOCK SWITCH, CYCLED SYSTEM 10 TIMES WITH NO DEFECTS NOTED. "LL MX DONE IN REF TO AMM 32-01·00,32-30-00, 32-30-05.
